It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Evista Side Effects

Re: Evista Side Effects

[ Back to Messages ]

Message

Posted by Judy on August 27, 2000 at 16:54:53:

In Reply to: Evista Side Effects posted by Marilyn on July 05, 2000 at 15:33:12:

: I've been taking Evista for a year and my leg muscles ache so badly I have to take pain medication to manage. I walk briskly for an hour 5 days a week, take 1200 mg of calcium and try to stay active but the pain, even at night, is getting worse. According to Evista literature I can't take Aleve, only Tylenol, which doesn't work as well. Is anyone else having problems?
I too have suffered from leg and foot cramps after beginning taking Evista. Also, have experienced some hot flashes.



Follow Ups




All times are GMT -7. The time now is 08:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!